Alert archive / Missouri / Tornado Warnings in 2024

Tornado Warning 8, NWS Springfield, MO

April 1, 2024Laclede County, Missouri

NWS Springfield, MO issued this tornado warning at Apr 1, 2024, 11:14 PM CDT for Laclede County, Missouri. It was in force for 31 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 1, 2024, 11:14 PM CDT (04:14 UTC)
Expired
Apr 1, 2024, 11:45 PM CDT
In force
31 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

County Laclede County, MO

The radar

The Springfield radar (KSGF), 76 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 1, 11:15 PM CDTTSTM WND GST 531 W Conway, MOMesonet station FW9621 Conway.
Apr 1, 11:20 PM CDTTSTM WND DMG3 Sse Twin Bridges, MOCorrects previous tstm wnd dmg report from 3 SSE Twin Bridges. Report forwarded via media through email. Viewer called saying her roof is blown off house and several outbuildings have damage. Near HWY 5 and HWY O south of Lebanon. Sounds like damage as far sou
Apr 1, 11:20 PM CDTTSTM WND DMG3 Sse Twin Bridges, MOReport forwarded via media through email. Viewer called saying her roof is blown off house and several outbuildings have damage. Near HWY 5 and HWY O south of Lebanon. Sounds like damage as far south as HWY J and east of Morgan township. Photos confirmed roof
Apr 1, 11:20 PM CDTTSTM WND DMG3 Sse Twin Bridges, MOReport forwarded via media through email. Viewer called saying her roof is blown off house and several outbuildings have damage. Pictures coming. Near HWY 5 and HWY O south of Lebanon. Sounds like damage as far south as HWY J and east of Morgan township. Time
Apr 1, 11:20 PM CDTTORNADOMorgan, MOCorrected to remove dash symbol. NWS storm survey indicated an EF 0 tornado caused intermittent damage to outbuildings and trees along Highway J southeast of Phillipsburg. Some trees were uprooted and a few snapped with debris falling in a convergent pattern.
Apr 1, 11:20 PM CDTTORNADOMorgan, MONWS storm survey indicated an EF 0 tornado caused intermittent damage to outbuildings and trees along Highway J southeast of Phillipsburg. Some trees were uprooted and a few snapped with debris falling in a convergent pattern. Tornado width was 100 yards with
Apr 1, 11:20 PM CDTTORNADOMorgan, MONWS storm survey indicated an EF-0 tornado caused intermittent damage to outbuildings and trees along Highway J southeast of Phillipsburg. Some trees were uprooted and a few snapped with debris falling in a convergent pattern. Tornado width was 100 yards with
Apr 1, 11:24 PM CDTTORNADO3 Nne Evergreen, MONWS storm survey concluded that an EF 0 tornado caused intermittent damage to outbuildings including one large equipment barn. The associated convergent debris pattern of roofing panels and varying trees extended eastward along Camelia Road between Highway H a

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 1, 4:49 PM CDTTornado WatchSPC7 hr
Apr 1, 10:37 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.2 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2024-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 787 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2024-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
787 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
978 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

876 
WFUS53 KSGF 020414
TORSGF
MOC105-020445-
/O.NEW.KSGF.TO.W.0008.240402T0414Z-240402T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
1114 PM CDT Mon Apr 1 2024

The National Weather Service in Springfield has issued a

* Tornado Warning for...
  Southern Laclede County in southwestern Missouri...

* Until 1145 PM CDT.
    
* At 1114 PM CDT, a severe thunderstorm capable of producing a
  tornado was located near Conway, or 11 miles southwest of Lebanon,
  moving east at 40 mph.

  HAZARD...Tornado and ping pong ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Morgan, Conway, Phillipsburg, Twin Bridges, and Competition.

This includes Interstate 44 between mile markers 112 and 121.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3748 9285 3757 9284 3765 9252 3761 9238
      3747 9239
TIME...MOT...LOC 0414Z 266DEG 34KT 3752 9275 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

Hatch
1 follow-up statement
845 
WWUS53 KSGF 020440 RRA
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1140 PM CDT Mon Apr 1 2024

MOC105-020450-
/O.EXP.KSGF.TO.W.0008.000000T0000Z-240402T0445Z/
Laclede MO-
1140 PM CDT Mon Apr 1 2024

...THE TORNADO WARNING FOR SOUTHERN LACLEDE COUNTY WILL EXPIRE AT
1145 PM CDT...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 300 AM CDT for southwestern
Missouri.

LAT...LON 3748 9285 3757 9284 3765 9252 3761 9238
      3747 9239
TIME...MOT...LOC 0440Z 266DEG 34KT 3754 9245 

$$

Didio

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Apr 1, 7:35 PM CDT, 3 hours 39 minutes earlier. Its key messages:

  • Enhanced risk for severe thunderstorms during the 3pm to midnight time frame. Potential hazards include very large hail up to the size of baseballs, damaging winds of 60 to 80 mph, and tornadoes.
  • A transition from supercell storms west of Highway 65 (Very large hail, damaging wind, tornado threat) to a line of storms (Damaging winds and tornado threat) will evolve this evening across the area. Remain weather aware this evening.
  • There is a localized flash flood risk this evening into tonight. The Weather Prediction Center has issued a Slight risk of excessive rainfall for most of the area.
  • Much cooler temperatures likely Tuesday through Thursday with frost potential Thursday and Friday mornings.
Area forecast discussion, Apr 1, 7:35 PM CDT, 3 hours 39 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
735 PM CDT Mon Apr 1 2024

.KEY MESSAGES...

- Enhanced risk for severe thunderstorms during the 3pm to
  midnight time frame. Potential hazards include very large
  hail up to the size of baseballs, damaging winds of 60 to 80
  mph, and tornadoes.

- A transition from supercell storms west of Highway 65 (Very
  large hail, damaging wind, tornado threat) to a line of storms
  (Damaging winds and tornado threat) will evolve this evening
  across the area. Remain weather aware this evening.

- There is a localized flash flood risk this evening into
  tonight. The Weather Prediction Center has issued a Slight
  risk of excessive rainfall for most of the area.

- Much cooler temperatures likely Tuesday through Thursday with
  frost potential Thursday and Friday mornings.

&&

.MESOSCALE...
Issued at 734 PM CDT Mon Apr 1 2024

A complex setup for severe storms continues to evolve across the
region. Strong deep layer lift has now overspread the Missouri
Ozarks and southeastern Kansas. Upper level jet coupling is in
place across the area with isentropic upglide also increasing
with a low level jet strengthening and nosing into southern
Missouri.

Short term models, including the Warn-on-Forecast-System (WoFS),
continue to struggle with the overall evolution of convection
from the Missouri Ozarks into the southern Plains. With that
being said, we are seeing some general trends.

Our highest confidence for continued convection through 9 PM
will be north of the I-44 corridor. This will include the
potential for all modes of severe weather, including the
potential for tornadoes, given strengthening low level wind
fields.

We will also be monitoring the potential for flash flooding
across this region as more convection shifts in from
northeastern Oklahoma. The last few runs of WoFS paint 60-80%
probabilities for pockets of 3" rainfall amounts up in the
Truman and Lake of the Ozarks region.

As we progress through the evening, convection north of I-44
will gradually begin to sag southeast due to advancing cold
pools as well as a cold front approaching from the west. This
will increase the potential for severe storms from Ft. Leonard
Wood to Springfield to Joplin in the 9-11 PM time frame.

Additionally, convection will continue to blossom from
southeastern Oklahoma into northern Texas. This activity will
quickly shift northeast towards south-central Missouri in the
10 PM to 1 AM time frame.

All modes of severe weather will remain possible through 2-3 AM
ahead of that passing cold front across the eastern Ozarks and
south-central Missouri. The primary convective mode by that
point will likely be line segments and small clusters with
perhaps a few supercells still remaining in the warm sector.
Thus, damaging winds to 70 mph will be the most likely severe
weather hazard.

A risk for tornadoes will also persist through 2-3 AM across
the eastern Ozarks and south-central Missouri given the expected
gradual increase in low level shear and minimal decrease in
instability. This includes the potential for both line segment
and supercell tornadoes. The risk for large hail will also
persist across this same region. Any supercells will contain
the potential for hail up to the size of baseballs.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 130 PM CDT Mon Apr 1 2024

Current Conditions and Synoptic Pattern: Water vapor and upper
air analysis shows the shortwave trough moving east through the
Rockies and desert southwest. 12z soundings across the region
measured a very strong cap with 200-300j/kg of inhibition. This
has prevented much in the way of precip thus far. A surface low
was located across northeast Kansas with a warm front east into
central Missouri and a cold front south into Wichita and
northern Oklahoma. A very warm and moist airmass was present
across the area with temps in the lower 70s and dewpoints in the
lower to middle 60s. Mixed layer CAPE values were already
analyzed around 1000j/kg with higher values west of the area.
0-6km bulk shear was also around 50-60kts. Therefore conditions
are primed for severe thunderstorms and we are just waiting for
something to break the cap. A 20Z balloon sounding will be
launched to continue to assess the atmosphere.

This afternoon through tonight: Expectations for this event have
not changed that much. Latest HREF data supports initiation of
supercell thunderstorms west of the area across northern
Oklahoma and southern Kansas in the 2-4pm timeframe. These
storms will likely go severe quickly with very large hail to the
size of baseballs, damaging winds of 60-80mph and tornadoes as
they move northeast towards our southeast Kansas counties after
3pm. Guidance suggests these supercell storms then move into
areas along and north of a Joplin to Lake of the Ozarks line.
This is the most likely area for the most significant storms
through the early evening. It should be noted that some high res
models do bring supercells slightly farther southeast of that
line.

As we transition after 6pm, additional storms will then form
across Oklahoma as supercells however a transition into a linear
or line segment mode will occur at some point. The exact
transition time is uncertain however it does appear that as
storms move closer to Highway 65, that is where the transition
may occur. This transition to a linear mode will begin to
decrease the hail size however the damaging wind and tornado
threat will continue with bowing segments producing 60-80mph
winds and potential QLCS tornadic circulations given the
favorable 0-3km bulk shear and low level CAPE. South to
southeast surface winds will also create increasing low level
helicity and hodographs all supporting a tornado threat. Please
see the latest SPC outlooks for additional details. It should be
noted that there is a nighttime tornado threat, especially east
of Highway 65 and we are stressing everyone to remain weather
aware for this multi faceted/complex event. Storms will likely
not exit the eastern ozarks until midnight.

The flooding threat appears to be limited for the most part
however one zone to watch will be north of I-44 where the HREF
LPMM shows a narrow corridor of potential for 1-3 inches of
rainfall if storms train over the same areas.

&&

.LONG TERM /TUESDAY THROUGH MONDAY/...
Issued at 130 PM CDT Mon Apr 1 2024

The shortwave trough will be slow to move through the area on
Tuesday therefore a cloudy and cool day is expected with even
some morning rain showers. Cold air advection will be strong and
NBM guidance suggests temps will struggle to warm through the
50s. The upper level low will slowly shift into the Ohio River
Valley Wednesday with continued cool and dry northerly winds.
High pressure builds on Thursday morning which could bring low
temps down into the lower 30s. This could produce frost and will
need to monitor temperature trends.

Ensembles continue to suggest mid level ridging building into
the central US late in the week which will likely lead to a
sizable warmup for the weekend. A dry airmass and increasing
winds could lead to areas of elevated fire danger east of
Springfield late in the week. There is not a signal for
precipitation until perhaps late in the weekend however
significant variance exists in model guidance.

&&

.AVIATION /00Z TAFS THROUGH 00Z WEDNESDAY/...
Issued at 734 PM CDT Mon Apr 1 2024

A strong storm system will bring multiple rounds of severe
thunderstorms to southern Missouri through 06 UTC. Scattered
showers and non-severe thunderstorms will then persist through
about 14 UTC as a cold front sweeps through the region.

MVFR and IFR conditions can be expected beneath these storms
along with gusty and erratic winds.

Meanwhile, IFR ceilings and increasing northwesterly surface
winds will occur behind the passing cold front. Short term
weather models are indicting 70-90% probabilities for IFR
ceilings for much of Tuesday morning, with probabilities then
decreasing in the afternoon as skies begin to clear.

&&

.CLIMATE...
Issued at 300 AM CDT Mon Apr 1 2024

Record High Minimum Temperatures:

April 1:
KSGF: 62/1946

Record Precipitation:

April 1:
KVIH: 0.88/1945
KUNO: 0.92/1983

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...None.
MO...None.

&&

MESOSCALE...Schaumann
SHORT TERM...Burchfield
LONG TERM...Burchfield
AVIATION...Schaumann
CLIMATE...Burchfield
Hazardous weather outlook, Apr 1, 1:43 PM CDT, 9 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
143 PM CDT Mon Apr 1 2024

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-021845-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
143 PM CDT Mon Apr 1 2024

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Elevated tornado risk.
  Elevated hail risk.
  Elevated thunderstorm wind damage risk.
  Significant lightning risk.
  Elevated excessive rainfall risk

DISCUSSION...

Confidence remains high that severe thunderstorms will form west
of the area and move into southeast Kansas and western Missouri
late this afternoon into this evening, generally after 4pm.
Initially large hail up to 2-3 inches in diameter, damaging winds
of 60 to 80 mph and tornadoes are the primary threats.

Storms will likely begin to form into line segments during the
mid to late evening hours, after 6-8pm, especially further east
closer to Highway 65. Damaging winds and tornadoes will then
become the primary threats as the line segments move east.
Frequent cloud to ground lightning is likely. Storms will exit the
eastern ozarks around midnight.

There is a flooding threat however it appears to be localized and
dependent on storms moving over the same areas. Highest rainfall
amounts are expected north of Interstate 44.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Areas of frost are possible both Thursday and Friday mornings.

Elevated fire weather danger returns Wednesday through Saturday
afternoons.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight for the entire area.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Burchfield

In the hours before

Local storm report, Apr 1, 9:43 PM CDT, 1 hour 31 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
943 PM CDT Mon Apr 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0939 PM     Tstm Wnd Dmg     Airport Drive           37.14N 94.51W
04/01/2024                   Jasper             MO   Law Enforcement

            JASPER COUNTY DEPUTY REPORTING TREE DOWN AT
            HIGHWAY 171/HIGHWAY 43 ROUNDABOUT. JLN ASOS
            reported 73 mph wind gust.

&&

TEO
Local storm report, Apr 1, 9:59 PM CDT, 1 hour 15 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
959 PM CDT Mon Apr 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 PM     Hail             Maple Grove             37.25N 94.12W
04/01/2024  E2.50 Inch       Jasper             MO   Emergency Mngr

            Tennis Ball size hall Maple Grove at this
            time on 37 hwy.

&&

TEO
Local storm report, Apr 1, 10:50 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1050 PM CDT Mon Apr 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     Flash Flood      1 W Barnett             38.38N 92.69W
04/01/2024                   Morgan             MO   Law Enforcement

            area of Hill Point at Quarry Road there is a
            bridge that has been washed out by flooding.

&&

TEO
Local storm report, Apr 1, 10:54 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1054 PM CDT Mon Apr 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     Tstm Wnd Dmg     1 N Buffalo             37.66N 93.09W
04/01/2024                   Dallas             MO   Public

            Report from mPING trees uprooted or snapped
            and roof blown off.

&&

TEO
Local storm report, Apr 1, 11:07 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1107 PM CDT Mon Apr 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0939 PM     Tstm Wnd Dmg     1 W Carthage            37.18N 94.34W
04/01/2024                   Jasper             MO   Public

            Report from mPING Trees uprooted or snapped;
            Roof blown off. Time based on radar.

&&

TEO
Local storm report, Apr 1, 11:09 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1109 PM CDT Mon Apr 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     Tstm Wnd Dmg     1 W Carthage            37.18N 94.34W
04/01/2024                   Jasper             MO   Public

            Report from mPING 3-inch tree limbs broken,
            Power poles broken. Time based on radar.

&&

TEO

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 7:24 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFCamden, Dallas, Laclede, Morgan66 min
Apr 1, 7:35 PM CDTSevere Thunderstorm Warning Destructive damage threatSGFDallas, Laclede, Polk55 min
Apr 1, 7:45 PM CDTTornado WarningSGFDallas, Laclede, Polk30 min
Apr 1, 8:02 PM CDTSevere Thunderstorm WarningSGFMiller58 min
Apr 1, 8:42 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon33 min
Apr 1, 8:57 PM CDTSpecial Weather StatementSGFMaries48 min
Apr 1, 9:13 PM CDTSevere Thunderstorm WarningSGFBarton32 min
Apr 1, 9:25 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Newton50 min
Apr 1, 9:38 PM CDTTornado WarningSGFBarton, Dade, Jasper, Lawrence37 min
Apr 1, 9:53 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, Jasper, Lawrence52 min
Apr 1, 10:06 PM CDTTornado WarningSGFDade, Lawrence24 min
Apr 1, 10:18 PM CDTSevere Thunderstorm Warning Destructive damage threatSGFDade, Dallas, Greene, Lawrence, Polk42 min
Apr 1, 10:24 PM CDTTornado WarningSGFGreene, Lawrence36 min
Apr 1, 10:28 PM CDTAreal Flood AdvisorySGFBarton, Jasper, Newton6 hr
Apr 1, 10:41 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDallas, Greene, Laclede, Polk, Webster49 min
Apr 1, 10:45 PM CDTTornado WarningSGFDallas, Greene, Laclede, Polk, Webster30 min
Apr 1, 11:17 PM CDTTornado WarningSGFLaclede28 min
Apr 1, 11:20 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Phelps, Pulaski, Texas, Webster and 1 more40 min
Apr 1, 11:28 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFCamden, Maries, Miller, Phelps, Pulaski47 min
Apr 1, 11:34 PM CDTTornado WarningSGFLaclede, Phelps, Pulaski, Texas26 min
Apr 1, 11:59 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDent, Maries, Phelps, Pulaski46 min
Apr 2, 12:08 AM CDTTornado WarningSGFMaries, Phelps37 min
Apr 2, 12:10 AM CDTSpecial Weather StatementSGFBarry, McDonald65 min
Apr 2, 12:39 AM CDTSevere Thunderstorm Warning Considerable damage threatSGFDent21 min
Apr 2, 12:40 AM CDTSevere Thunderstorm WarningSGFBarry, Stone50 min
Apr 2, 1:13 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Taney47 min
Apr 2, 5:52 AM CDTAreal Flood WarningSGFBenton, Camden, Dallas, Hickory, Miller, Morgan and 1 more6 hr
Apr 2, 11:52 AM CDTAreal Flood WarningSGFMiller8 hr

Nearby

Tornado Warnings in Missouri, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.